# SDR SWAA020945

- Difficulty date: May 5, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 64,124 hours, 69,972 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435185
- Part serial: BN344
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT OTBD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED LT OTBD T/E AFT FLAP PER MM.
